# SDR ASOA201001881

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 17,585 hours, 15,574 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON PAX DOOR FELL OFF.  REAPPLIED EXIT STICKER TO ASD EXIT PHOTOLUMINISCENT PLACARD AS NEEDED. ACFT OK FOR SERVICE.  (CLOSED)
